IJPAM: Volume 93, No. 3 (2014)
WITH SHIFT INTO THE REGION FOR
THE CAUCHY-RIEMANN EQUATIONS WITH
Department of Mathematics
Akhmet Yasawi International Kazakh-Turkish University
29, Sattarkhanov Street, 161200 Turkistan, KAZAKHSTAN
South Kazakhstan State Pedagogical Institute
Abstract. In this paper we consider the spectral problem for the Cauchy-Riemann operator with Bicadze - Samarskii type boundary value conditions, reduced to a singular integral equation with continuous kernel. Moreover, we characterize those spectral parameters at which the inhomogeneous boundary value problem with shift into the region for Cauchy-Riemann equations is everywhere solvable in the class of continuous functions on the unit circle.
Received: March 3, 2014
AMS Subject Classification: 32W50, 65N35
Key Words and Phrases: Cauchy-Riemann operator, space of continuous functions, Fredholm, resolvent set, resolvent, problem with shift into the region, kernel
Download paper from here.
DOI: 10.12732/ijpam.v93i3.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 449 - 461
This work is licensed under the Creative Commons Attribution International License (CC BY).